7 doctors weighed in:

When I take asprin I get a bubble on my forhead between my eyes, allergic reaction or something more?

7 doctors weighed in
Dr. Jennifer Lee
Ophthalmology
3 doctors agree

In brief: Allergic reaction

This very well may be an allergic reaction.
Allergies to medications can be very serious. Do not take Aspirin until you see your primary care doctor.

In brief: Allergic reaction

This very well may be an allergic reaction.
Allergies to medications can be very serious. Do not take Aspirin until you see your primary care doctor.
Dr. Jennifer Lee
Dr. Jennifer Lee
Thank
Dr. Gregory Pinto
Ophthalmology
2 doctors agree

In brief: Possible allergy

This may be an allergic reaction, but the description is a little unusual.
You should have the bubble evaluated by your physician. Your physician should be able to tell you if it is safe to continue using aspirin.

In brief: Possible allergy

This may be an allergic reaction, but the description is a little unusual.
You should have the bubble evaluated by your physician. Your physician should be able to tell you if it is safe to continue using aspirin.
Dr. Gregory Pinto
Dr. Gregory Pinto
Thank
Dr. Andrew Shatz
Ophthalmology
1 doctor agrees

In brief: See your doctor

If the bubble is red, warm or irritated, it may be allergic, although this is a rare presentation for allergy.
To be sure, see your internist and stop using aspirin-containing medications immediately.

In brief: See your doctor

If the bubble is red, warm or irritated, it may be allergic, although this is a rare presentation for allergy.
To be sure, see your internist and stop using aspirin-containing medications immediately.
Dr. Andrew Shatz
Dr. Andrew Shatz
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors